Pointwise convergence of derivatives of Lagrange interpolation polynomials for exponential weights

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 261
  • Download : 0
For a general class of exponential weights on the line and on (-1, 1), we study pointwise convergence of the derivatives of Lagrange interpolation. Our weights include even weights of smooth polynomial decay near +/-infinity (Freud weights), even weights of faster than smooth polynomial decay near +/-infinity (Erdos weights) and even weights which vanish strongly near 1, for example Pollaczek type weights.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2005-01
Language
English
Article Type
Article
Keywords

L-P 0-LESS-THAN-P-LESS-THAN-OR-EQUAL-TO-INFINITY; HERMITE-FEJER INTERPOLATION; ERDOS WEIGHTS; ORTHONORMAL EXPANSIONS; SMOOTHNESS THEOREMS; APPROXIMATION; INEQUALITIES; CONVERSE; JACKSON

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.173, pp.303 - 319

ISSN
0377-0427
DOI
10.1016/j.cam.2004.03.013
URI
http://hdl.handle.net/10203/87233
Appears in Collection
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0